A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions

被引:110
|
作者
Chen, BT [1 ]
Xiu, NH
机构
[1] Washington State Univ, Dept Management & Syst, Pullman, WA 99164 USA
[2] Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
关键词
nonlinear complementarity problem; continuation method; smoothing function; global linear convergence; local quadratic convergence;
D O I
10.1137/S1052623497316191
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
A noninterior continuation method is proposed for nonlinear complementarity problems. It improves the noninterior continuation methods recently studied by Burke and Xu [Math. Oper. Res., 23 (1998), pp. 719-734] and Xu [The Global Linear Convergence of an Infeasible Non-Interior Path-following Algorithm for Complementarity Problems with Uniform P-functions, Preprint, Department of Mathematics, University of Washington, Seattle, 1996]; the interior point neighborhood technique is extended to a broader class of smoothing functions introduced by Chen and Mangasarian [Comput. Optim. Appl., 5 (1996), pp. 97-138]. The method is shown to be globally linearly convergent following the methodology established by Burke and Xu. In addition, a local acceleration step is added to the method so that it is also locally quadratically convergent under suitable assumptions.
引用
收藏
页码:605 / 623
页数:19
相关论文
共 27 条